# SDR UALA2012122707423

- Difficulty date: December 23, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,834 hours, 13,626 cycles
- Engine: Pwa PW4060
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EEC C1 STATUS MSG.  REMOVED AIR OIL HEAT EXCHANGER AND VALVE ASSY IAW MM 79-21-09 UP TO AND INCLUDING STEP 2 F(5) OF PAGE 404.  NEED TO COMPLETE FROM STEP 3 OF PAGE 404 TO END.  COMPLETED INSTALLATION EXCEPT FOR 1 SET OF LINE CLAMPS AT 6 O'CLOCK POSITION AND DUCT PANEL.  COMPLETED INSTALLATION IAW REF AMM-79-21-09.
